Top answers from doctors based on your search:
Disclaimer

Asthenia

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Asthenia: Asthenia = weak or lacking energy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 42-year-old male asked:
Dr. Shin Beh
Dr. Shin Beh answered
9 years experience Neurology
Da Costa's Syndrome: Neurocirculatory asthenia is also called da costa's syndrome. It's an unusual disorder that may occur after a respiratory illness. No one knows what c ... Read More
5
5 thanks
A 43-year-old female asked:
Dr. Randy Baker
40 years experience Holistic Medicine
NO, treat the cause: Asthenia is not an illness but a symptom with many possible causes- find & address. Stilnox is just a sleeping pill. B complex may help a bit.Possible ... Read More
2
2 thanks
A 41-year-old male asked:
Dr. Ronald Krauser
52 years experience Rheumatology
No: There is no link.
2
2 thanks
A 29-year-old male asked:
Dr. Timothy Raichle
22 years experience Obstetrics and Gynecology
Mononucleosis: Ebv causes "mono" which certainly can be associated with some of your symptoms. It sounds like you have already had an extensive workup that has been ... Read More
1
1 thank
A 35-year-old member asked:
Dr. William Banks Hinshaw
43 years experience Obstetrics and Gynecology
Depression: Psychomotor retardation, which is a better description, is associated with major depression and sometimes with schizophrenia. The very similar tardiv ... Read More
3
3 thanks
A 39-year-old female asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Ask your doctor: I would think that a growth in the brain could cause many subtle issues. Your best answer will come from your doc or a neurosurgeon. Please get the qu ... Read More
1
1 comment
A 25-year-old male asked:
Dr. Carlo Hatem
25 years experience Pulmonary Critical Care
Spine doctor: See a spine doctor for evaluation. You might have a herniated disc or stenosis.
2
2 thanks
A 39-year-old female asked:
Dr. Eric Weisman
36 years experience Neurology
Asthenia : Weakness can be caused by induction of an adrenal deficiency in the setting of chronic steroid use ( withdrawal ) Any of the medications listed can pr ... Read More
A 34-year-old member asked:
Dr. Lawrence Bloom
A Verified Doctor answered
A US doctor answered Learn more
Check for diabetes: High blood sugars can cause blurring of vision. Dehydration and weakness can also be symptoms. I'd recommend checking with your medical doctor asap to ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month